# SDR DALA2021090905321

- Difficulty date: September 9, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 3,460 hours, 1,638 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulted
- Location: Brake System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE ON CAUTION MESSAGE DESCENDING THROUGH FL300. FAULT CODE 3243F0166: REPLACED EMCU4 IAW A220 32-43-15-01. SYSTEM CHECKS GOOD. OK FOR SERVICE. (LP# 7997786)
